approximation of a common random fixed point for a finite family of random operators近似一个常见的随机不动点的一个有限随机算子的家庭.pdfVIP

approximation of a common random fixed point for a finite family of random operators近似一个常见的随机不动点的一个有限随机算子的家庭.pdf

  1. 1、原创力文档(book118)网站文档一经付费(服务费),不意味着购买了该文档的版权,仅供个人/单位学习、研究之用,不得用于商业用途,未经授权,严禁复制、发行、汇编、翻译或者网络传播等,侵权必究。。
  2. 2、本站所有内容均由合作方或网友上传,本站不对文档的完整性、权威性及其观点立场正确性做任何保证或承诺!文档内容仅供研究参考,付费前请自行鉴别。如您付费,意味着您自己接受本站规则且自行承担风险,本站不退款、不进行额外附加服务;查看《如何避免下载的几个坑》。如果您已付费下载过本站文档,您可以点击 这里二次下载
  3. 3、如文档侵犯商业秘密、侵犯著作权、侵犯人身权等,请点击“版权申诉”(推荐),也可以打举报电话:400-050-0827(电话支持时间:9:00-18:30)。
  4. 4、该文档为VIP文档,如果想要下载,成为VIP会员后,下载免费。
  5. 5、成为VIP后,下载本文档将扣除1次下载权益。下载后,不支持退款、换文档。如有疑问请联系我们
  6. 6、成为VIP后,您将拥有八大权益,权益包括:VIP文档下载权益、阅读免打扰、文档格式转换、高级专利检索、专属身份标志、高级客服、多端互通、版权登记。
  7. 7、VIP文档为合作方或网友上传,每下载1次, 网站将根据用户上传文档的质量评分、类型等,对文档贡献者给予高额补贴、流量扶持。如果你也想贡献VIP文档。上传文档
查看更多
approximation of a common random fixed point for a finite family of random operators近似一个常见的随机不动点的一个有限随机算子的家庭

Hindawi Publishing Corporation International Journal of Mathematics and Mathematical Sciences Volume 2007, Article ID 69626, 12 pages doi:10.1155/2007/69626 Research Article Approximation of a Common Random Fixed Point for a Finite Family of Random Operators Somyot Plubtieng, Poom Kumam, and Rabian Wangkeeree Received 16 November 2006; Revised 18 April 2007; Accepted 24 June 2007 Recommended by Pavel Drabek We construct implicit random iteration process with errors for a common random fixed point of a finite family of asymptotically quasi-nonexpansive random operators in uni- formly convex Banach spaces. The results presented in this paper extend and improve the corresponding results of Beg and Abbas in 2006 and many others. Copyright © 2007 Somyot Plubtieng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. 1. Introduction Random approximations and random fixed point theorems are stochastic generalizations of classical approximations and random fixed point theorems. The study of random fixed points forms a central topic in this area. Random fixed point theorems for random con- ˘ ˘ traction mappings on separable complete metric spaces were first proved by Spaccek [1] ˘ and Hans [2, 3]. Subsequently, Bharucha-Reid [4] had given sufficient conditions for a stochastic analogue of Schauder’s fixed point theorem for a random operator. Random fixed point theorems for multivalued random contraction mappings on separable com- plete metric spaces were first proved by Itoh [5]. Now, this theory has become a full- fledged research area and various ideas associated with random fixed point theory are us

您可能关注的文档

文档评论(0)

xyz118 + 关注
实名认证
文档贡献者

该用户很懒,什么也没介绍

1亿VIP精品文档

相关文档